RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 195, Number 1, Pages 105–116 (Mi tmf9412)  

Representation of renormalization group functions by nonsingular integrals in a model of the critical dynamics of ferromagnets: The fourth order of the $\varepsilon$-expansion

L. Ts. Adzhemyan, S. E. Vorob'eva, E. V. Ivanova, M. V. Kompaniets

St. Petersburg University, St. Petersburg, Russia

Abstract: Using the representation for renormalization group functions in terms of nonsingular integrals, we calculate the dynamical critical exponents in the model of critical dynamics of ferromagnets in the fourth order of the $\varepsilon$-expansion. We calculate the Feynman diagrams using the sector decomposition technique generalized to critical dynamics problems.

Keywords: renormalization group, $\varepsilon$-expansion, multiloop diagram, critical parameter.

DOI: https://doi.org/10.4213/tmf9412

Full text: PDF file (514 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 195:1, 584–594

Bibliographic databases:

Document Type: Article
Received: 06.06.2017
Revised: 21.07.2017

Citation: L. Ts. Adzhemyan, S. E. Vorob'eva, E. V. Ivanova, M. V. Kompaniets, “Representation of renormalization group functions by nonsingular integrals in a model of the critical dynamics of ferromagnets: The fourth order of the $\varepsilon$-expansion”, TMF, 195:1 (2018), 105–116; Theoret. and Math. Phys., 195:1 (2018), 584–594

Citation in format AMSBIB
\Bibitem{AdzVorIva18}
\by L.~Ts.~Adzhemyan, S.~E.~Vorob'eva, E.~V.~Ivanova, M.~V.~Kompaniets
\paper Representation of renormalization group functions by nonsingular
integrals in a~model of the~critical dynamics of ferromagnets: The~fourth
order of the~$\varepsilon$-expansion
\jour TMF
\yr 2018
\vol 195
\issue 1
\pages 105--116
\mathnet{http://mi.mathnet.ru/tmf9412}
\crossref{https://doi.org/10.4213/tmf9412}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...195..584A}
\elib{http://elibrary.ru/item.asp?id=32641439}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 195
\issue 1
\pages 584--594
\crossref{https://doi.org/10.1134/S0040577918040104}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000431565600010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046536590}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9412
  • https://doi.org/10.4213/tmf9412
  • http://mi.mathnet.ru/eng/tmf/v195/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:118
    References:10
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019